# SDR CA150519011

- Difficulty date: May 2, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Aircraft time: 19,187 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCD4N3A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: LD
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) LOSS OF POWER & OIL PRESS ON LANDING, UPON TOUCHDOWN, NO ENG RESPONSE WITH PLA MOVEMENT.  PILOT ELECTED TO SHUT DOWN THE ENG & CONTINUE TO RAMP WITHOUT ANY INCIDENT.  THE CUSTOMER PERFORMED A TROUBLESHOOTING & THEY WERE NOT ABLE TO DUPLICATE THE EVENT.  THE ACFT RETURNED TO SERVICE.
